Open Access
May, 2002 Rigidity for Quasi-Möbius Group Actions
Mario Bonk, Bruce Kleiner
J. Differential Geom. 61(1): 81-106 (May, 2002). DOI: 10.4310/jdg/1090351321


If a group acts by uniformly quasi-Möbius homeomorphisms on a compact Ahlfors n-regular space of topological dimension n such that the induced action on the space of distinct triples is cocompact, then the action is quasisymmetrically conjugate to an action on the standard n-sphere by Möbius transformations.


Download Citation

Mario Bonk. Bruce Kleiner. "Rigidity for Quasi-Möbius Group Actions." J. Differential Geom. 61 (1) 81 - 106, May, 2002.


Published: May, 2002
First available in Project Euclid: 20 July 2004

zbMATH: 1044.37015
MathSciNet: MR1949785
Digital Object Identifier: 10.4310/jdg/1090351321

Rights: Copyright © 2002 Lehigh University

Vol.61 • No. 1 • May, 2002
Back to Top